# SDR SWAA2025060276260

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 59,398 hours, 32,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN CONNECTOR DAMAGED <[01].  R/R`D R1 DOOR EXIT SIGN D2968 PLUG IAW SWPM 20-61-28. REF WDM 33-51-12. OPS CHECKS NORMAL.
